# SDR AWXA0001912

- Difficulty date: July 1, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3300923
- Condition: Dented
- Location: Ste640,15l-17l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Fuselage skin STA 640 between STR 17L and 15L is dented and has 3 existing doublers which do not meet SRM seperation requirements.C: Repaired damaged skin per E.R. 19-5331-01179- DOI
